A high-order tangential basis algorithm for electromagnetic scattering by curved surfaces release_6gs6ftyqibawthygzxqy3nnzdq

by M. Ganesh, S.C. Hawkins

Published in Journal of Computational Physics by Elsevier BV
ISSN-L 0021-9991
Volume 227
Page(s) 4543-4562
Release Year 2008
Container Type journal
Publisher Elsevier BV
Primary Language en (lookup)

Known Files and URLs

application/pdf  1.3 MB
sha1:110a7ddc08620b544079...
web.archive.org (webarchive)
inside.mines.edu (web)
Read Full Text
Type  article-journal
Stage   published
Year   2008
Container Metadata
Not in DOAJ
Not in ISSN ROAD
In Keepers Registery
ISSN-L:  0021-9991
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
a0edd934-1271-427b-a223-5f972fe83740
As JSON object via API